# SDR DL72S990744

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 360-481
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN  FS 360 AND 481 INDICATED CRACK IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  INTERNAL HFEC INSPECTION CONFIRMED 8 CRACKS ALONG THE PANEL.  THE SKIN LAP WAS CUT OUT ALONG THE ENTIRE PANEL LENGTH AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 367111-14AD.
